# SDR COMA9710290

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12028877001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C TASK 152-01Z, THE CABIN FLOOR SUPPORT RT CROSSBEAM WAS FOUND CORRODED.  REPLACED PER SRM CHAPT 51 STANDARD PRACTICES.
